Hiroshima Mathematical Journal

A note on graded Gorenstein modules

Michinori Sakaguchi

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 4, Number 2 (1974), 339-341.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206137066

Digital Object Identifier
doi:10.32917/hmj/1206137066

Mathematical Reviews number (MathSciNet)
MR0344242

Zentralblatt MATH identifier
0298.13013

Subjects
Primary: 13H10: Special types (Cohen-Macaulay, Gorenstein, Buchsbaum, etc.) [See also 14M05]

Citation

Sakaguchi, Michinori. A note on graded Gorenstein modules. Hiroshima Math. J. 4 (1974), no. 2, 339--341. doi:10.32917/hmj/1206137066. https://projecteuclid.org/euclid.hmj/1206137066


Export citation

References

  • [1] H. Bass, On the ubiquityof Gorenstein rings, Math. Z., 82 (1963), 8-28.
  • [2] N. Bourbaki, Elements de mathematique, Algebre commutative, Chapitre 1-2, Hermann, Paris, 1961.
  • [3] N. Bourbaki, Aliments de mathematique, Algibre commutative, Chapitre 5-6, Hermann, Paris, 1964.
  • [4] M. Eichler, Projectivevarieties and modularforms, Lecture note in math., 210, Springer- Verlag, Berlin-Heidelberg-New York, 1971.
  • [5] J. Matijevic and P. Roberts A conjecture of Nagata on graded Cohen-Macaulay rings, to appear in J. Math. Kyoto Univ. 1973.
  • [6] M. Nagata, Some questions on Cohen-Macaulay rings, J. Math. Kyoto Univ., 13 (1973), 123-128.
  • [7] R. Y. Sharp, Gorenstein modules, Math. Z., 115 (1970), 111-139.